# SDR UAL2013F00006

- Difficulty date: May 8, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A760027
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 48 INSPECTION, FOUND CORROSION IN FWD CARGO BIN FLOOR TRACK AT LBL 18 AT BODY STA 500H+15.  REPLACED FLOOR TRACK FROM BODY STATION 500G+12 TO 520 IAW SRM 53-00-53, REPAIR 3, FIG 201 AND INSTALLED STRINGER SPLICE IAW SRM 53-00-53, REPAIR 3 FIG 201.
